# SDR IPXA2025092497638

- Difficulty date: September 23, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 35,094 hours, 23,206 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Gouged
- Location: Door Latch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR FWD FRAME UPPER & LOWER LATCH CAM HAS GOUGED.
